# SDR FDK2008F00011

- Difficulty date: September 9, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LOWER EXIT SIGNS AND 2 FLOOR STRIPS INOPERATIVE.  MX REPAIRED BROKEN WIRE AT LOWER ASSY. (K)
